1. Home
  2. Clinical Topics
  3. Cardio-Pulmonary
  4. FDA issues safety communication on interactions between statins and protease inhibitors
Cardio-PulmonaryClinical TopicsDrugs and DevicesWeb Exclusives

FDA issues safety communication on interactions between statins and protease inhibitors

Share

On March 1, the U.S. Food and Drug Administration (FDA) released a safety communication consisting of updated commendations concerning drug-drug interactions between statins and protease inhibitors. Taking the two types of drugs can increase the blood level of the statin and increase the risk for myopathy, including rhabdomyolysis. Read more.

Leave a Reply

Your email address will not be published. Required fields are marked *

Fill out this field
Fill out this field
Please enter a valid email address.

cheryl meeGet your free access to the exclusive newsletter of American Nurse Journal and gain insights for your nursing practice.

NurseLine Newsletter

  • Hidden

*By submitting your e-mail, you are opting in to receiving information from Healthcom Media and Affiliates. The details, including your email address/mobile number, may be used to keep you informed about future products and services.

Recent Posts